# SDR C2XA01IA213

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 12038594001
- Part serial: 120031R
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH- DURING FLIGHT THE CREW NOTED THAT THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT SYSTEM-B WAS ILLUMINATED INFLIGHT AND THE AIRCRAFT MADE A NORMAL LANDING WITHOUT INCIDENT.  IAH- MAINTENANCE REMOVED AND REPLACED THE MODULE ASSEMBLY, INDICATION/CONTROL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
